A sharp convergence estimate for the method of subspace corrections for singular systems of equations

Young Ju Lee, Jinbiao Wu, Jinchao Xu, Ludmil Zikatanov

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

This paper is devoted to the convergence rate estimate for the method of successive subspace corrections applied to symmetric and positive semidefinite (singular) problems. In a general Hubert space setting, a convergence rate identity is obtained for the method of subspace corrections in terms of the subspace solvers. As an illustration, the new abstract theory is used to show uniform convergence of a multigrid method applied to the solution of the Laplace equation with pure Neumann boundary conditions.

Original languageEnglish (US)
Pages (from-to)831-850
Number of pages20
JournalMathematics of Computation
Volume77
Issue number262
DOIs
StatePublished - Apr 1 2008

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A sharp convergence estimate for the method of subspace corrections for singular systems of equations'. Together they form a unique fingerprint.

  • Cite this